# SDR 2000UALA00207

- Difficulty date: April 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 4,282 hours
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESSURE SYSTEM ONE AUTO MODE FAILED AT FL180.  CABIN VERTICAL SPEED PEGGED AT 1000 FPM UP.  CABIN PRESS AT 2500 FT.  MANUAL MODE WORKED OK.  *S/D*  REPLACED OUTFLOW VALVE (FIN 10HL, MR21301).
